# SDR AALA202211180154

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 60,708 hours, 25,226 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR VERY DIFFICULT TO CLOSE LOCK. LUBRICATED LOCKING MECHANISM.
